# SDR IKJ2007F00000

- Difficulty date: January 18, 2007
- Submitted: January 30, 2007
- Operation: Air carrier
- Aircraft: N8482Q
- Make and model: Cessna TU206F
- Aircraft serial: U20603340
- Engine: Cont TSIO520C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 173116
- Condition: Cracked
- Location: Engine
- Part time: 900 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CYLINDER DEVELOPED CRACK FROM INTAKE SEAT AROUND THE OUTER PORTION OF CYLINDER TO SPARK PLUG HOLE.  CRACK FOLLOWED THE PATH OF 1 OR 2 FINS AND WENT JUST AFT (CASE SIDE) OF FUEL INJECTOR PORT.  THE CRACK WAS ALLOWING NOTICABLE FUEL LEAK/STAIN NEAR INJECTOR PORT AND AT THE 3 O`CLOCK POSITION FOLLOWING THE FINS TO THE RT.  THE ENGINE HAD BEEN ON AIRCRAFT AS A REBUILT EXCHANGE SINCE JULY 2004.  (K)
